MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; REVERE LOCKING CAP

GLOBUS MEDICAL, INC. REVERE; REVERE LOCKING CAP
Model Number 124.000
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part is not available for evaluation at this time.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a revere locking cap due to a screw sticking out.This event occurred in germany.
 
Additional Manufacturer Narrative
The device was available for evaluation.The locking cap was returned with the set screw in the fully loosened position as it is originally supplied per the drawing.Significant torque was required to "break" the set screw free to thread it clockwise indicating excessive torque may have been applied in the counter-clockwise direction.Once the initial torque was overcome, the set screw threaded clockwise with some resistance.Once loosened, it was found that the bottom shoulder of the set screw that retains it into the locking cap body was deformed downward, further indicating that excessive torque was applied in the counter-clockwise direction.This deformation caused the binding of the set screw in the locking cap body.The locking cap body looked to be in good condition showing normal signs of use.This risk is documented and within expected parameters, and will continue to be monitored.No further determinations could be made as to the cause of the reported issue.
 
Event or Problem Description

Brand Name
REVERE
Common Device Name
REVERE LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21105590
Report Number3004142400-2025-00015
Device Sequence Number12951289
Product Code MNH
UDI-Device Identifier00849044000207
UDI-Public00849044000207
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124.000
Device Lot NumberBGA362AJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown